Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Correction to: ``Closed $ 3$-manifolds with no periodic maps'' [Trans. Amer. Math. Soc. 221 (1976), no. 2, 403-418; MR 54 #3703]

Authors: Frank Raymond and Jeffrey L. Tollefson
Journal: Trans. Amer. Math. Soc. 272 (1982), 803-807
MSC: Primary 57S17; Secondary 57M12
Original Article: Trans. Amer. Math. Soc. 358 (2006), 1051-1075.
MathSciNet review: 662068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 57M12

Retrieve articles in all journals with MSC: 57S17, 57M12

Additional Information

PII: S 0002-9947(1982)0662068-0
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia